# SDR USAA050670

- Difficulty date: May 20, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 40,360 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .250 INCH, STATION 500E STRINGER 4R.  REPLACED TIE CLIP IAW SRM 51-10-02.  (M)
